# SDR SWAA2022070725522

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 48,872 hours, 25,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN BY AFT SERVICE DOOR / [01] TAPED AFT SERVICE DOOR EMERGENCY EXIT LIGHT LENS IN PLACE WITH MYLAR TAPE PER EA 33-51-00-710-801
